Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 35 of 45 found articles
 
 
  Scattering from multicomponent charged ramified polymeric networks of arbitrary topology
 
 
Title: Scattering from multicomponent charged ramified polymeric networks of arbitrary topology
Author: Ghaouar, N.
Benhamou, M.
Gharbi, A.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 359 (2006) nr. C pages 22 p.
Year: 2006
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 35 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands